# SDR UALA2010061702131

- Difficulty date: June 16, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 54,529 hours, 20,008 cycles
- Engine: Iae V2527A5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Frayed
- Location: Anti Ice Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE UPPER PYLON, ABOVE HIGH STAGE AND ANTI-ICE DUCT HAS SEVERAL WIRE BUNDLES WITH FRAID AND MELTED INSULATION AREAS.   PTT'S 5296038 AND 5296 037, 3 EA HARNESSES REPLACED. ALL OPS CHECKS NORMAL.
